skin-hair-icon
Allergic reaction
My skin has turned red and i am feeling itching sensation all over my body. I tried meds like citrazin and atarax but they didn't help.
51 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 10 yrs exp Pune
Hello, if you have had some allergic reaction then the symptoms would have reduced with cetrizine and atarax. But since it hasn't improved it's better to seek a consultation with a dermatologist. You can also post a picture to understand your condition better. Warm Regards , Dr Pinanky Jadhav, Eternis Skin Clinic, Pune www.eternisclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.